# SDR AALA20130625005

- Difficulty date: May 13, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,571 hours, 18,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND CUSP TEE, UPPER VERTICAL LEG & HORIZONTAL LEG BENT AT STATION 1190. INSTALLED REINFORCING DOUBLER REPAIR IAW EA MD80-53-030384.
